| Catalog Number |
RBY2C0312 |
| Medical Device Problem Code |
Failure to Fold (1255)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the left gastric artery using ruby coils.During the procedure, the physician attempted to place a ruby coil using a lantern delivery microcatheter (lantern), however, the ruby coil was not taking its intended shape and was pushing the lantern out of the target location.The ruby coil was therefore removed, and the procedure was completed using a new ruby coil.There was no report of an adverse effect to the patient.